Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Finite pure bending of circular cylindrical tubes


Authors: Eric Reissner and H. J. Weinitschke
Journal: Quart. Appl. Math. 20 (1963), 305-319
MSC: Primary 73.65
DOI: https://doi.org/10.1090/qam/148283
MathSciNet review: 148283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. G. Brazier, ``On the flexure of thin cylindrical shells and other thin sections,'' Proc. Roy. Soc. A, Vol. 116, 104-114 (1927)
  • [2] E. Reissner, ``On finite pure bending of cylindrical tubes,'' Österr. Ing. Arch., Vol 15, 165-172 (1961) MR 0133979
  • [3] H. B. Keller and E. L. Reiss, ``Iterative solutions for the nonlinear bending of circular plates,'' Comm. Pure Appl. Math., Vol. 11, 273-292 (1958) MR 0098504
  • [4] G. L. Brown, ``On the numerical solution of two simultaneous non-linear differential equations arising in elasticity,'' M. S. Thesis, Mass. Inst, of Technology, June 1960
  • [5] L. Collatz, ``Numerische Behandlung von Differentialgleichungen'' 2. Auflage, Springer 1955 MR 0068908

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.65

Retrieve articles in all journals with MSC: 73.65


Additional Information

DOI: https://doi.org/10.1090/qam/148283
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society